# SDR FDEA201807161722

- Difficulty date: July 16, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,603 hours, 34,851 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Control Panel
- Part number: ABN7664507
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE WOULD NOT RESTART AFTER BEING SHUTDOWN FOR A FUNCTIONAL TEST. INITIALLY ATTEMPTED AT FL 240 AND 250 KNOTS LATER AT 12,000 AND 250 KNOTS. IN ALL CASES THE N, WAS NORMINAL, FUEL FLOW NORMAL AND N2 WAS "X" OUT. REMOVED AND REPLACED IGNITION CONTROL PANEL.
